MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ PEN NDL 32G 4MM PRO 90CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ PEN NDL 32G 4MM PRO 90CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320574
Medical Device Problem Codes Break (1069); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported was able to complete the flow check with this needle.However, during the injection, the needle stopped allowing the insulin to flow, clogged.Removed needle from lantus pen and could see the non-patient end needle broke off in pen.No injury to consumer.She has the needle in tape along with hub to return.(b)(6).Lot # 3017767.Catalog# 320574.Date of event december 11, 2024.Sample status awaiting sample.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 3rd complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as broken cannula npe.Based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
PEN NDL 32G 4MM PRO 90CT US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21092458
Report Number3023359743-2025-00030
Device Sequence Number8775709
Product Code FMI
UDI-Device Identifier00382903205745
UDI-Public00382903205745
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320574
Device Lot Number3017767
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite